| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 53-56


M. Beltagy, S. Shenawy
      A note on convexity and starshapedness
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2599-2608.

A. A. Noura, N. Natavan, E. Poodineh, N. Abdolalian
      A new method for ranking of fuzzy decision making units by FPR/DEA method
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2609-2616.

M. M. Rashidi, S. A. Mohimanian Pour
      Explicit solution of axisymmetric stagnation flow towards a shrinking sheet by DTM-Pade
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2617-2632.

B. J. McCartin
      Eigenstructure of the discrete Laplacian on the equilateral triangle: The Dirichlet & Neumann problems
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2633-2646.

A. Janteng, S. A. Halim
      Properties of harmonic meromorphic functions which are starlike of complex order with respect to conjugate points
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2647-2651.

A. Srinivasan, S. Vidhya
      A stochastic model for the expected time to recruitment in a two grade manpower system having correlated inter-decision times and constant combined thresholds
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2653-2661.

R. M. Elobaid, N. Akma I.
      Comparison on modelling the relative risk estimation: Bayesian study
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2663-2681.

D. S. Chauhan, V. Kumar
      Three-dimensional Couette flow in a composite channel partially filled with a porous medium
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2683-2695.

P. Pandian, P. Rajendran
      A new algorithm for minimum path in a network
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2697-2710.

R.U. Khan, D. Kumar
      On moments of lower generalized order statistics from exponentiated Pareto distribution and its characterization
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2711-2722.

A. Nagoor Gani, A. Edward Samuel, D. Anuradha
      Optimization of air lift operation under fuzzy environment
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2723-2732.

M. Babanezhad, F. Yaghmaei
      Bias terms of measurement error in treatment by expected estimating equations
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2733-2742.

N. Odat
      Estimation of reliability based on Pareto distribution
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2743-2748.

J. Kumar, M. S. Kadyan, S. C. Malik
      Cost-benefit analysis of a two-unit parallel system subject to degradation after repair
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2749-2758.

El-Mehdi Hamzaoui, F. Regragui, M. M. Himmi, A. Mghari
      Visual evoked potentials' non linear adaptive filtering based on three layers perceptron
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2759-2772.

G. L. Silver
      Applications of operational calculus: Equations for rectangular arrays of four and five data
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2773-2779.

P. Mishra, R. B. Mishra
      Hodograph transformations in unsteady MHD transverse flows
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2781-2795.

Lixin Shi, Chunlai Mu, Furong Li
      Blow-up for a degenerate and singular parabolic system with nonlocal sources and absorptions
      Appl. Math. Sci., Vol. 4, 2010, no. 53-56, 2797-2808.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |